HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10086/16808

Files in This Item:

File Description SizeFormat
0100806601.pdf334KbAdobe PDF
Download
Title: 利子率の期間構造に関する純粋期待仮説の検定 : 改善されたスポット・レート推計値を用いて
Authors: 釜江, 廣志
Issue Date: 10-Oct-1990
Publisher: 神戸大学経済経営学会
Citation: 國民經濟雜誌
Volume: 162
Issue: 4
Start Page: 21
End Page: 32
Citation note: (斎藤光雄博士記念号)
Language: jpn
Text Version: publisher
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback